# SDR ASAA0610380

- Difficulty date: April 4, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654581211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM STIFFENER CRACKED.  REPLACED STIFFENER WITH FABRICATED REPAIR PART PER SRM 51 20 01 FIG 7 AND 51 30 02.
